# SDR HSYA201709200001

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N904FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0004
- Aircraft time: 12,682 hours, 18,891 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 26060154RXMD815
- Part serial: A0510153
- Condition: Failed
- Location: Oil
- Part time: 57 hours, 117 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

MIDWAY THROUGH FLIGHT,  ON THE EMPTY STAGE LEG,  THE PILOT NOTICED OIL APPEARING IN THE OIL PRESSURE GAUGE. ALL ENGINE INDICATIONS WERE NORMAL THE FLIGHT CONTINUED TO DESTINATION,  WHEN THE STAGE FLIGHT GOT CLOSER TO THE AIRPORT, THE PILOT SAW THAT  OIL HAD FILLED THE GAUGE AND WAS ALSO COMING OUT OF THE CO-PILOTS YOKE AND DRIPPING.   DECLARED AN EMERGENCY AND WAS GIVIEN DIRECT CLEARANCE TO LAND. ON LANDING THE LOW OIL PRESSURE GAUGE BEGAN FLASHING AND THEN CAME ON SOLID, THE ACFT WAS SHUTDOWN.
